MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RLT261418
Medical Device Problem Codes Patient-Device Incompatibility (2682); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Imaging evaluation summary: non-contrast post-implantation computed tomography angiography images dated (b)(6) 2021 were returned to gore.The imaging evaluation showed the following: the right renal artery appears to be lowest by axial imaging.The aortic diameter just distal to the right renal artery appears to be 21.1mm.Images distal to the flow divider appear to show aortic diameters to be 20.5mm ¿ 22.3mm.Aortic diameters appear to narrow to ~19mm between the flow divider and the aortic bifurcation.The ipsilateral leg appears to be compressed at the level of the aortic bifurcation.The flow lumen diameter cannot be confirmed without contrast.The possibility of a dissected vessel cannot be ruled out without contrast.The ipsilateral limb appears to be opened extending into the right common iliac artery.
 
Event or Problem Description
On (b)(6) 2021, this patient underwent an endovascular procedure and was implanted with gore® excluder® aaa endoprostheses to treat an abdominal aortic aneurysm.The patient reportedly presented with an aortic diameter measuring 21 mm.On (b)(6) 2021, follow-up computed tomography imaging revealed a compression of the ipsilateral leg of the implanted gore® excluder® aaa endoprosthesis rlt261418.Reportedly, there is bloodflow towards distal and there appears to be no thrombus.It seems the ipsilateral leg is compressed at the level between the flow divider and the contralateral leg hole where the contralateral leg component joins as well as distally.The physician has taken a wait - and - watch approach as the patient is reportedly asymptomatic.The fsa stated that images would be available.
 
Additional Manufacturer Narrative
H6, medical device problem code: added code 2682.H6, component code: added code 515.H6, investigation findings: added code 3211.H6; investigation conclusions: added codes 4315, 22, 50.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
thomas giebing
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key12669441
Report Number3007284313-2021-01627
Device Sequence Number14506034
Product Code MIH
UDI-Device Identifier00733132622474
UDI-Public00733132622474
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/17/2024
Device Model NumberRLT261418
Device Catalogue NumberRLT261418
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/21/2021
Supplement Date Received by Manufacturer01/25/2022
Initial Report FDA Received Date10/20/2021
Supplement Report FDA Received Date01/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age71 YR
Patient SexMale
Patient Weight87 KG